1mg, best e pharmacy in India

CORRECTAL PLUS 1MG/2.5MG/1.25MG SYRUP

generic_icon
Rs.42.20for 1 bottle(s) (60 ML syrup each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR CORRECTAL PLUS 1MG/2.5MG/1.25MG SYRUP

Chlorpheniramine(1 mg/5ml),Phenylpropanolamine(2.5 mg/5ml),Paracetamol(1.25 mg/5ml)

food interaction for CORRECTAL PLUS 1MG/2.5MG/1.25MG SYRUP

alcohol interaction for CORRECTAL PLUS 1MG/2.5MG/1.25MG SYRUP

pregnancy interaction for CORRECTAL PLUS 1MG/2.5MG/1.25MG SYRUP

lactation interaction for CORRECTAL PLUS 1MG/2.5MG/1.25MG SYRUP

food
alcohol
pregnancy
lactation
Avoid Correctal plus 1mg/2.5mg/1.25mg syrup with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.
UNSAFE
Correctal plus 1mg/2.5mg/1.25mg syrup may cause excessive drowsiness and calmness with alcohol.
Taking phenylpropanolamine with alcohol can increase the risk of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes.
UNSAFE
Correctal plus 1mg/2.5mg/1.25mg syrup may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION FOR CORRECTAL PLUS 1MG/2.5MG/1.25MG SYRUP

Chlorpheniramine(1 mg/5ml)

Uses

Chlorpheniramine is used in the treatment of allergic disorders

How it works

Chlorpheniramine blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting
Phenylpropanolamine(2.5 mg/5ml)

Uses

Phenylpropanolamine is used in the treatment of allergic disorders

How it works

Phenylpropanolamine belongs to a class of medications called nasal decongestants. It stimulates receptors on blood vessels in the nose and sinuses leading to its constriction and reduction in blood flow thereby relieving congestion.

Common side effects

Systemic hypertension (high blood pressure), Nausea, Insomnia, Palpitations
Paracetamol(1.25 mg/5ml)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

SUBSTITUTES FOR CORRECTAL PLUS 1MG/2.5MG/1.25MG SYRUP

No substitutes found

Top Physicians

Expert advice FOR CORRECTAL PLUS 1MG/2.5MG/1.25MG SYRUP

  • Do not start or continue the chlorpheniramine tablets and consult your doctor, If you are allergic (hypersensitive) to chlorpheniramine or any of the other ingredients of chlorpheniramine tablet.
  • Do not take this medicine without consulting your doctor, if you are pregnant or breast feeding.
  • Do not take for longer than 7 days in a row. Talk with your doctor, if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache or skin rash.
  • Do not drive or operate machinery after taking chlorpheniramine because you may feel sleepy.

Frequently asked questions FOR CORRECTAL PLUS 1MG/2.5MG/1.25MG SYRUP

Chlorpheniramine

Q.

Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects

Q.

Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl

Q.

Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only

Show More
Q.

Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.

Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.

Phenylpropanolamine

Q.

Is phenylpropanolamine a controlled substance?
Phenylpropanolamine is a controlled substance since it can be used for manufacturing of illegal drugs

Q.

Is phenylpropanolamine the same as phenylephrine?
Phenylpropanolamine and phenylephrine are different drugs belonging to the same class of medications (nasal decongestants). Both are used to relieve blocked nose or sinuses caused by common cold and seasonal nasal allergies (hay fever)

Q.

Is phenylpropanolamine still on the market?
Phenylpropanolamine is banned in India due to increased risk of haemorrhagic stroke (bleeding in the brain) and is no longer marketed in India

Show More
Q.

Does phenylpropanolamine cause stroke?
Phenylpropanolamine has shown to increase the risk of hemorrhagic stroke (bleeding in the brain). Women are at a higher risk.

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Articles


Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)